# SDR GLBA20030601

- Difficulty date: April 1, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 16,045 hours, 18,220 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Fuse
- Part number: F0030
- Condition: Loose
- Location: Nr 2 Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 AHRS FAILED IN FLIGHT, FOUND FUSE F0030 NOT SEATED RESEATED FUSE OPS CK & RUN GOOD
